MathSciNet Relay Station
MathSciNet bibliographic data
MR296142 (45 #5203) 20F05
Lipschutz, Seymour On conjugate powers in eighth-groups. Bull. Amer. Math. Soc. 77 (1971), 1050–1051.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement